MathSciNet Relay Station
MathSciNet bibliographic data
MR1934686 05C05 (65K05)
Rubinstein, J. H.; Thomas, D. A.; Weng, J. Minimum networks for four points in space. Geom. Dedicata 93 (2002), 57–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement